Increased Hair Loss

by Kay
(NE)

Does estrogen dominance cause increased hair loss? The use of Natpro has relieved the perimenopausal symptoms I was experiencing but now I am having hair loss. Am I using too much Natpro or too little?

Comments for Increased Hair Loss

Click here to add your own comments

Sep 20, 2009
Increased Hair Loss
by: Wray

Hi Kay. Excess oestrogen does cause hair loss. Although the Natpro has helped some symptoms (which pleases me!), you evidently still have too much oestrogen. Once the progesterone suppresses this the loss will stop. I would suggest you also take 2000mg/day inositol, often called the anti-alopecia vitamin. And 2000mg/day N-acetyl cysteine too, the hair, skin and nails contain a great deal of this amino acid, it makes them grow and become strong. Cysteine also reverses oxidative stress, one of the major causes of ageing. In fact some authorities go so far as to say it's probably a lack of cysteine which causes us to age! Take care.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...